# SDR MASA2011081503488

- Difficulty date: August 14, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 33,146 hours, 25,876 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Chafed
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR CAUTION MSG IN FLT.  REPAIRED CHAFFED WIRE ON PS1MB.
